# SDR 95FDEA00164

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 651620053
- Condition: Corroded
- Location: Fss 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCM - LT WING FRONT SPAR STIFFENER CORRODED AND EXFOLIATED UNDER HYD LINE CLAMP STANDOFFS.  LOCATED JUST OUTBD OF BOOST PUMP PRESSURE SWITCHES APPROX. FRONT SPAR STA 260.    REMOVED HYD LINES LT WING F.O.M.  INSTALLED SPAR STIFFENER REF EA 7-5710-3813 REV A.  CLOSED FUEL TANK, LEAK CK OK.
